# SDR 99ZZZX1246

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7226
- System (JASC): 3500 · Oxygen System
- Part: Ems Interior
- Condition: Failed
- Location: Cabin
- Part time: 2,500 hours
- Component: E428
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON RETURN FLIGHT WITH PATIENT ONBOARD.  CREW NOTICED UNUSUAL ODOR AND LIGHT HAZE OF SMOKE IN CABIN/COCKPIT.  PILOT PERFORMED PRECAUTIONARY LANDING WITHOUT INCIDENT.  UPON MAINTENANCE ARRIVAL, MECHANIC FOUND AIR PUMP CIRCUIT BREAKER TRIPPED.  LOCATED AIR PUMP AND CONFIRMED PUMP HAD FAILED INTERNALLY.  REPLACED WITH NEW.  MANUFACTURER HAS NO PM SCHEDULE.
